# SDR C2XA01IA297

- Difficulty date: July 13, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Part serial: 18522
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PREFLIGHT INSPECTION THE CREW NOTED SEVERAL EMERGENCY LIGHTS DID NOT ILLUMINATE.  IAH- MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY, PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM,NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
